Publikationen von Martin Sonntag

 
 

·       Garske, Chr.; Sonntag, M.; Teichert, H.-M.: Niche hypergraphs; Discussiones Mathematicae Graph Theory 36 (2016), 819-832, DOI: 10.7151/dmgt.1893.

·       Sonntag, M.; Teichert, H.-M.: Products of digraphs and their niche hypergraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2016-01 (2016), ISSN 1433-9307, 1-11.

·       Sonntag, M.; Teichert, H.-M.: Products of digraphs and their competition graphs; Discussiones Mathematicae Graph Theory 36 (2016), 43-58, DOI: 10.7151/dmgt.1851.

·        Sonntag, M.; Teichert, H.-M.: Some results on exclusive sum labelings of hypergraphs; Graphs and Combinatorics 31(6) (2015), 2401-2412, DOI: 10.1007/s00373-015-1525-6.

·       Sonntag, M.; Teichert, H.-M.: Competition graphs of products of digraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2014-09 (2014), ISSN 1433-9307, 1-13.

·       Sonntag, M.; Teichert, H.-M.: Exclusive sum numbers of hypergraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2013-01 (2013), ISSN 1433-9307, 1-12.

·       Sonntag, M.; Teichert, H.-M.: Neighborhood structures and products of undirected graphs; Discrete Mathematics 313(4) (2013), 563-574.

·       Sonntag, M.; Teichert, H.-M.: Iterated neighborhood graphs; Discussiones Mathematicae Graph Theory 32 (2012), 403-417.

·       Sonntag, M.; Teichert, H.-M.: Neighborhood hypergraphs and products of undirected graphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2011-08 (2011), ISSN 1433-9307, 1-13.

·       Sonntag, M.; Teichert, H.-M.: Neighborhood graphs and products of undirected graphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2011-03 (2011), ISSN 1433-9307, 1-12.

·       Sonntag, M.; Teichert, H.-M.: Domination hypergraphs of certain digraphs; Opuscula Mathematica 30(2) (2010), 179-191.

·       Schiermeyer, I.; Sonntag, M.; Teichert, H.-M.: Structural properties and hamiltonicity of neighborhood graphs; Graphs and Combinatorics 26 (2010), 433-456.

·       Sonntag, M.; Teichert, H.-M.: The completeness number of neighborhood graphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2010-02 (2010), ISSN 1433-9307, 1-17.

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs of products of digraphs; Graphs and Combinatorics 25(4) (2009), 611-624, DOI: 10.1007/s00373-005-0868-9 .

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs of digraphs with certain properties: I. Strong connectedness; Discussiones Mathematicae Graph Theory 28(1) (2008), 5-22, DOI: 10.7151/dmgt.1388.

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs of digraphs with certain properties: II. Hamiltonicity; Discussiones Mathematicae Graph Theory 28(1) (2008), 23-34, DOI: 10.7151/dmgt.1389.

·       Sonntag, M.: A characterization of hypercacti; Discrete Mathematics 307 (2007), 2615-2621.

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs and strongly connected digraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2006-3 (2006), ISSN 1433-9307, 1-14.

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs of hamiltonian and related digraphs; Universität zu Lübeck, Schriftenreihe der Institute für Informatik/Mathematik, Serie A, Technical Report A-05-28 (2005), 1-9.

·       Sonntag, M.; Teichert, H.-M.: Minimizing the number of strong components in digraphs having a given competition hypergraph; Universität zu Lübeck, Schriftenreihe der Institute für Informatik/Mathematik, Serie A, Technical Report A-05-01 (2005), 1-13.

·       Sonntag, M.; Teichert, H.-M.: Domination hypergraphs of tournaments and other digraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2004-06 (2004), ISSN 1433-9307, 1-19.

·       Sonntag, M.: Difference labelling of digraphs; Discussiones Mathematicae Graph Theory 24(3) (2004), 509-527.

·       Sonntag, M.; Teichert, H.-M.: Competition hypergraphs; Discrete Applied Mathematics 143 (2004), 324-329, DOI: 10.1016/j.dam.2004.02.010

·       Sonntag, M.: Difference labelling of the generalized source-join of digraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 2003-03 (2003), ISSN 1433-9307, 1-18.

·       Sonntag, M.: Difference labelling of cacti; Discussiones Mathematicae Graph Theory 23 (2003), 55-65.

·       Sonntag, M.: Antimagic vertex labelings of hypergraphs; Discrete Mathematics 247 (2002), 187-199.

·       Sonntag, M.; Teichert, H.-M.: On the sum number and integral sum number of hypertrees and complete hypergraphs; Discrete Mathematics 236 (2001), 339-349.

·       Sonntag, M.; Teichert, H.-M.: Sum numbers of hypertrees; Discrete Mathematics 214 (2000), 285-290.

·       Sonntag, M.: Antimagic and supermagic vertex-labelling of hypergraphs; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint (1999), ISSN 1433-9307, 1-19. 

·       Hetzel, U.; Sonntag, M.: Ein effizienter Maximalstromalgorithmus für geschichtete Transportnetze; TU Bergakademie Freiberg, Fakultät für Mathematik und Informatik, Preprint 98-6 (1998), 1-17.

·       Sonntag, M.; Teichert, H.-M.: Sum hypergraphsMedizinische Universität zu Lübeck, Schriftenreihe der Institute für Informatik/Mathematik, Serie A, Bericht A-97-06 (1997), 1-17. 

·       Sonntag, M.: Eine Anwendung von Maximalstromalgorithmen zur Interpretation chemischer Infrarotspektren; Nova Acta Leopoldina Supplementum Nr. 14 (1996), 279-287.  

·       Sonntag, M.: Eine Anwendung des Algorithmus von Ford und Fulkerson bei der Interpretation von Infrarotspektren; Communications in Mathematical  Chemistry MATCH 30 (1994), 37-51. 

·       Sonntag, M.: Hamiltonicity of the Disjunction of Two Hypergraphs; Journal of Information Processing and Cybernetics EIK 29 (1993) 3, 193-205.  

·       Sonntag, M.: Hamiltonicity of Products of Hypergraphs; Combinatorics, Graphs and Complexity, Proc. 4th Czech. Symp., Prachatice/Czech. 1990, Ann. Discrete Math. 51 (1992), 329-332. 

·       Sonntag, M.: A Characterization of the Hamiltonicity of the Disjunction of Hypergraphs; Tagungsband 4. Kolloquium "Geometrie und Kombinatorik", Chemnitz (1991), 83-86.

·       Sonntag, M.: Hamiltonicity and Traceability of the Lexicographic Product of Hypergraphs; Journal of Information Processing and Cybernetics EIK 27 (1991) 5/6, 289-301. 

·       Sonntag, M.: Corrigendum to: Hamiltonicity of the Normal Product of Hypergraphs; Journal of Information Processing and Cybernetics EIK 27 (1991) 7, 385-386. 

·       Sonntag, M.: Hamiltonicity of the Normal Product of Hypergraphs; Journal of Information Processing and Cybernetics EIK 26 (1990) 7, 415-433. 

·       Sonntag, M.: Hamiltonian Properties of the Cartesian Sum of Hypergraphs; Journal of Information Processing and Cybernetics EIK 25 (1989) 3, 87-100.  

·       Schaar, G.; Sonntag, M.; Teichert, H.-M.: Hamiltonian Properties of Products of Graphs and Digraphs; Teubner-Texte zur Mathematik, Band 108, Teubner-Verlag Leipzig (1988).  

·       Sonntag, M.: Hamiltonsche Eigenschaften von Produkten von Hypergraphen; Tagungsband 3. Kolloquium "Geometrie und Kombinatorik", Karl-Marx-Stadt (1987), 55-56.  

·       Sonntag, M.: Some Results on Hamiltonian Properties of Products of Digraphs II. Pancyclicity Properties; EIK 23 (1987) 7, 323-329.  

·       Sonntag, M.: Some Results on Hamiltonian Properties of Products of Digraphs I. t-Hamiltonian Properties and Strong Path-Connectedness; Journal of Information Processing and Cybernetics EIK 23 (1987) 4/5, 181-193.  

·       Sonntag, M.: Pancyclicity and Strong Path-Connectedness of the Cartesian Sum of Digraphs; Tagungsband der Jahrestagung "Algebra und Graphentheorie", Siebenlehn (1985), 95-98.  

·       Sonntag, M.: Some Hamiltonian Properties of Products of Digraphs; Journal of Information Processing and Cybernetics EIK 21 (1985) 6, 275-282.  

·        Sonntag, M.: Hüllenoperatoren mit Zusatzeigenschaften; Tagungsband der 4. Zentralen Wiss. Studentenkonferenz,   Leipzig (1983).